English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A note on the optimal convergence rate of descent methods with fixed step sizes for smooth strongly convex functions

MPS-Authors

Uschmajew,  André
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Uschmajew, A., & Vandereycken, B. (2022). A note on the optimal convergence rate of descent methods with fixed step sizes for smooth strongly convex functions. Journal of optimization theory and applications, 194(1), 364-373. doi:10.1007/s10957-022-02032-z.


Cite as: https://hdl.handle.net/21.11116/0000-000D-9AE8-0
Abstract
There is no abstract available